# SDR YENA20141231287

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 36,293 hours, 12,184 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 05082963
- Condition: Failed
- Location: Cabin
- Part time: 36,318 hours, 12,189 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ON UPWING STRONG ODOR PERMEATED THROUGH THE ACFT. INFLIGHT CREW REPORTED A STRONG BURNING ODOR OILY ODOR CHECKLIST COMPLETED.  NOTED ON AMBER FAN INDICATION ON THE ECAM CONDITION PAGE.  FOUND RT RECIRCULATION FAN SUPPLY CIRCUIT BREAKER TRIPPED.   R & R CABIN RECIRCULATION FAN IAW AMM 21-21-51.  OPS CHECKED GOOD.
